MathSciNet Relay Station
MathSciNet bibliographic data
MR2204074 (2006i:65022) 65D18 (68U05)
Bronstein, Alexander M.; Bronstein, Michael M.; Kimmel, Ron Generalized multidimensional scaling: a framework for isometry-invariant partial surface matching. Proc. Natl. Acad. Sci. USA 103 (2006), no. 5, 1168–1172 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement